University of South Florida - click to return to home page
 
Search the USF Web siteUSF Site mapUSF home page


Home

CV


 

Minimum Requirements for Admission

List of Publications

An algorithmic hypergraph regularity lemma
Random Structures and Algorithms, to appear.
(w/ V. Rodl and M. Schacht)

Constructive packings of triple systems
SIAM J. Discrete Math., to appear.

An extremal problem for finite lattices
Theory and Applications of Graphs 3 (2016), no. 1, 6pp.
(w/ J. Goldwasser and A. Saez)

An algorithmic hypergraph regularity lemma [Extended Abstract]
Twenty-Seventh Annual ACM-SIAM Symposium on Discrete Algorithms (2016), 1765--1773 (ACM Press)
(w/ V. Rodl and M. Schacht)

Asymptotics of the extremal excedance set statistic
European J. Combinatorics 46 (2015), 75-88
(w/ R. Ferraz de Andrade and E. Lundberg)

Tiling 3-uniform hypergraphs with K_4^3 - 2e
Journal of Graph Theory 75 (2014) no.4, 124-136
(w/ A. Czygrinow and L. DeBiasio)

Constructive packings by linear hypergraphs
Combin. Probab. Comput., 22 (2013) no. 6, 829-858
(w/ J. Dizona)

Generalized pattern frequency in large permutations
Electron. J. Combin. 20(1) (2013), #P28
(w/ J. Cooper and E. Lundberg)

Tree-minimal graphs are almost regular
Journal of Combinatorics 3 (2012) no. 1, 49-62
(w/ Dellamonica, Haxell, Luczak, Mubayi, Person, Rodl, Schacht)

On even-degree subgraphs of linear hypergraphs
Combin. Probab. Comput. 21 (2012), 113-127
(w/ Dellamonica, Haxell, Luczak, Mubayi, Person, Rodl, Schacht, Verstraete)

A hypergraph regularity method for linear hypergraphs
Lambert Academic Publishing (2011), 1-56 (w/ S. Khan)

On random sampling in uniform hypergraphs
Random Structures Algorithms 38 (2011), 422-440.
(w/ A. Czygrinow)

On computing the frequencies of induced subhypergraphs
SIAM J. Discrete Math. 24 no.1, 322-329 (2010)

Weak hypergraph regularity and linear hypergraphs
J. Combin. Theory Ser. B 100 (2010) no.2, 1510-160
(w/ Y. Kohayakawa, V. Rodl and M. Schacht)

Hypergraph regularity and quasirandomness
20th Annual ACM-SIAM Symposium on Discrete Algorithms (2009), 227-235.
(ACM Press) (w/ A. Poerschke, V. Rodl and M. Schacht)

Hereditary properties of hypergraphs
J. Combin. Theory Ser. B 99 (2009), 460-473 (w/ R. Dotson)

On the Ramsey number of sparse 3-graphs
Graphs Combin. 24 (2008) no.3, 205-228.
(w/ S. Olsen, V. Rodl and M. Schacht)

An algorithmic version of the hypergraph regularity method
SIAM J. Comput. 37 (2008), no.6, 1728-1776
(w/ P. Haxell and V. Rodl)

Note on the 3-graph Counting Lemma
Discrete Math. 308 (2008), 4501-4517 (w/ V. Rodl and M. Schacht)

Extremal hypergraph problems and the regularity method
Topics in Discrete Mathematics 26, Algorithms Combin., 247-278, Springer, Berlin (w/ V. Rodl and M. Schacht)

The counting lemma for regular k-uniform hypergraphs
Random Structures Algorithms 28 (2006), no. 2, 113-179
(w/ V. Rodl and M. Schacht)

The hypergraph regularity method and its applications
Proceedings of the National Academy of Science 102 (2005)
no. 23, 8109-8113 (w/ Rodl, Skokan, Schacht and Kohayakawa)

Algorithmic version of the hypergraph regularity method [ext abs]
46th Annual IEEE Symposium on Foundations of Computer Science, 2005, 439-448 (w/ P. Haxell and V. Rodl)

Bounding the strong chromatic index of dense random graphs
Discrete Math. 281 (2004), no. 1-3, 129-136 (w/ A. Czygrinow)

Strong edge colorings of uniform graphs
Discrete Math. 286 (2004), no. 3, 219-223 (w/ A. Czygrinow)

Matrix-free proof of a regularity characterization
Electron. J. Combin. 10 (2003), Research Paper 39, 11 pp
(w/ A. Czygrinow)

Hereditary properties of triple systems
Combin. Probab. Comput. 12 (2003), 248-310
(w/ Y. Kohayakawa and V. Rodl)

Regularity properties for triple systems
Random Structures Algorithms 23 (2003), no. 3, 264-332
(w/ V. Rodl)

On characterizing hypergraph regularity
Random Structures Algorithms 21 (2002), no. 3-4, 293-335
(w/ Y. Dementieva, P. Haxell and V. Rodl)

Fractional packings in dense 3-uniform hypergraphs
Random Structures Algorithms 22 (2002), no. 3, 293-335
(w/ P. Haxell and V. Rodl)

Efficient testing of hypergraphs
29th International Coll. Automata, Languages and Programming
Lecture Notes in Computer Science 2286, Springer, Berlin (2002), 278-293 (w/ Y. Kohayakawa and V. Rodl)

A note on codegree problems for hypergraphs
Bull. Inst. Combin. Appl. 32 (2001), 63-69 (w/ A. Czygrinow)

The asymptotic number of triple systems not containing a fixed one
Discrete Math. 235 (2001), 271-290 (w/ V. Rodl)

Turan related problems for hypergraphs
Congr. Numer. 136 (1999), 119-127.

 
       
spacer
Brendan Nagle, Department of Mathematics and Statistics, 4202 E. Fowler Avenue, PHY114, Tampa, FL 33620
spacer
Direct questions or comments about the Web site to Brendan Nagle 
spacer
Copyright 2006, University of South Florida